MAUDE Adverse Event Report: ARTHREX, INC. 4.5X32MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 4.5X32MM PERIPHERAL SCREW, NON-LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 4.5X32MM PERIPHERAL SCREW, NON-LOCKING
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry suffered loosening of humeral side implants.The patient suffered an injury after lifting a five-pound box.The x-rays indicated a small non-displaced fracture and loose humeral components.The patient underwent a revision rsa and ofif procedure on (b)(6) 2022.This event was indicated as unrelated to the universe reverse system implanted on (b)(6) 2020.No further information was reported.Additional information received on 3/19/2025: during the revision surgery on (b)(6) 2022 an ar-9564-2842-lat arthrex univers revers glenosphere, an ar-9563-16 univers revers peripheral screw, two ar-9563-24 univers revers peripheral screw, an ar-9562-32nl univers revers peripheral screw, an ar-9502f-42rcpc arthrex univers revers suture cup, an ar-9501-11p arthrex univers revers humeral stem, an ar-9550-15 arthrex univers revers spacer, and an ar-9503l-06c arthrex univers revers humeral insert was removed.The case was completed with new arthrex univers revers implants.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
4.5X32MM PERIPHERAL SCREW, NON-LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21774148
Report Number1220246-2025-01239
Device Sequence Number20891962
Product Code PHX
UDI-Device Identifier00888867296718
UDI-Public(01)00888867296718(11)181101(17)231031(10)18.00144
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number4.5X32MM PERIPHERAL SCREW, NON-LOCKING
Device Catalogue NumberAR-9562-32NL
Device Lot Number18.00144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown